# SDR 2008UALA01827

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 21,048 hours, 8,187 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR GOUGED IN SEVERAL PLACES ALONG BOTTOM OF DOOR.  THIS IS A MAJOR REPAIR. BLENDED AREA WITHIN LIMIT REF SRM 52-13-00. NDT NO CRACKS FOUND.
